MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PACK,COLD,INSTANT,HEAVY-WEIGHT,6X10

Medline Industries, LP MEDLINE; PACK,COLD,INSTANT,HEAVY-WEIGHT,6X10
Catalog Number MDS138000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the cold pack leaked on the customers sheets onto her pads that she was laying on.Customer informed the cold pack exploded but customer was unable to find a leak.Customer informed the pack was on laying on her leg.Customer does not know if pressure was being applied to the pack or not.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that the cold pack leaked on the customers sheets onto her pads that she was laying on.Customer informed the cold pack exploded but customer was unable to find a leak.

Brand Name
MEDLINE
Common Device Name
PACK,COLD,INSTANT,HEAVY-WEIGHT,6X10
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50195858
Report Number1417592-2026-14939
Device Sequence Number15931531
Product Code IMD
UDI-Device Identifier10080196158522
UDI-Public10080196158522
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS138000
Device Lot Number04325100005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale